# SDR 04259702

- Difficulty date: September 15, 2004
- Submitted: September 16, 2004
- Operation: Air carrier
- Aircraft: N702BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7462
- System (JASC): 3110 · Instrument Panel
- Part: Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

ALL COCKPIT OVERHEAD PANEL LIGHTS FLICKERING.  REMOVED AND REPLACED LAMP DRIVER UNIT REF 31-41-07.  OPS CHECK NORMAL.
